# SDR DALA2021090705267

- Difficulty date: September 1, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 74,367 hours, 28,667 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 693 REPEAT DISCREPANCY 2R EMERGENCY EXIT SIGN FELL OFF EXIT FRAME ON LANDING ROLL-OUT AFTER A VERY SMOOTH LANDING. CORRECTIVE ACTION: ADJ. LATCHES. OPS NORMAL. (7927242)
